Alert archive / Mississippi / Tornado Warnings in 2007
Tornado Warning 6, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Feb 13, 2007, 4:06 AM CST for Newton County, Mississippi. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 13, 2007, 4:06 AM CST (10:06 UTC)
- Expired
- Feb 13, 2007, 4:45 AM CST
- In force
- 39 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
County Newton County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 10:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 13, 4:34 AM CST | TSTM WND DMG | Little Rock, MS | A FEW TREES DOWN, ONE BEING A LARGE OAK TREE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 10.1 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1639 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 131006
TORJAN
MSC101-131045-
/O.NEW.KJAN.TO.W.0006.070213T1006Z-070213T1045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
406 AM CST TUE FEB 13 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
NEWTON COUNTY IN EAST CENTRAL MISSISSIPPI
THIS INCLUDES THE CITY OF NEWTON
* UNTIL 445 AM CST
* AT 406 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 15 MILES WEST OF
NEWTON...MOVING NORTHEAST AT 50 MPH.
* THE TORNADO WILL BE NEAR...
NEWTON BY 420 AM CST
DECATUR BY 425 AM CST
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3243 8932 3224 8932 3224 8908 3226 8892
3257 8892
$$
DHB1 follow-up statement
000
WWUS54 KJAN 131027
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 AM CST TUE FEB 13 2007
MSC101-131045-
/O.CON.KJAN.TO.W.0006.000000T0000Z-070213T1045Z/
NEWTON MS-
426 AM CST TUE FEB 13 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM CST FOR NEWTON
COUNTY...
AT 426 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
TORNADO WAS LOCATED NEAR NEWTON...MOVING NORTHEAST AT 50 MPH.
THE TORNADO WILL BE NEAR...
CHUNKY BY 435 AM CST
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. IF NO
BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3243 8932 3224 8932 3224 8908 3226 8893
3257 8892
$$
7What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Feb 13, 4:02 AM CST, 4 minutes earlier.
Area forecast discussion, Feb 13, 4:02 AM CST, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 402 AM CST TUE FEB 13 2007 .SHORT TERM...AN ACTIVE DAY IS IN PROGRESS FOR THE ARKLAMISS REGION THIS MORNING. WATER VAPOR IMAGERY SHOWS THE UPPER LOW MOVING OVER EASTERN OKLAHOMA THIS MORNING. THE SURFACE LOW IS SITUATED OVER WEST CENTRAL ARKANSAS WITH THE ACTUAL COLD FRONT STRETCHING ACROSS TEXAS FROM KTRL TO KSJT. THE INITIAL SURFACE CONVERGENCE AXIS IS CURRENTLY MOVING QUICKLY ACROSS THE CWFA. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS AREA LOCATED EAST OF THE INTERSTATE 55 CORRIDOR...AND APPROACHING THE INTERSTATE 59 CORRIDOR. DEW POINTS ARE RISING OVER THE AREA...REACHING AT OR AROUND 60 FROM HBG TO NEAR MLU. AS THE ENVIRONMENT HAS BEEN BECOMING MORE FAVORABLE...WE HAVE ALSO SEEN AN INCREASE IN RADAR ACTIVITY ACROSS SOUTHERN PORTIONS OF THE CWFA...AS EXPECTED. AS THIS BAND OF SHOWERS AND THUNDERSTORMS MOVES EAST THROUGH THE AREA...THE MAIN AREA OF CONCERN LOOKS TO REMAIN SOUTH OF THE INTERSTATE 20 CORRIDOR WHERE MORE MOISTURE WILL BE LOCATED. ONCE THIS INITIAL CONVERGENCE AXIS MOVES THROUGH THE AREA...WE SHOULD BE ABLE TO GET A BREAK IN THE ACTIVITY UNTIL THE ACTUAL COLD FRONT MOVES THROUGH THE AREA. THE FRONT SHOULD BEGIN TO MOVE THROUGH THE CWFA...MAINLY BETWEEN 15Z-21Z. ANOTHER ROUND OF SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THIS SECONDARY ROUND OF SEVERE WEATHER. AT THIS POINT...THE SURFACE LOW WILL BE MOVING INTO CENTRAL TN. THE MAIN AREA OF CONCERN WITH THIS SECONDARY ROUND WILL SHIFT TO THE NORTHEAST AND EAST CENTRAL PORTIONS OF THE FORECAST AREA...MAINLY ALONG AND NORTHEAST OF A GREENWOOD TO FOREST TO LAUREL LINE. INSTABILITY OVER THIS REGION WILL BECOME GREATER...EVEN MORE SO THAN WHAT WE HAVE/WILL SEE OVER THE CWFA WITH THIS INITIAL ROUND OF SEVERE WEATHER. ML CAPES OVER THIS REGION WILL INCREASE TO AROUND 800-1000 J/KG AND DEW POINTS WILL GET TO NEAR OR AROUND 60 OVER EASTERN AND SOUTHERN PORTIONS OF THE CWFA. HEIGHTS AND PRESSURES WILL FALL A BIT AS THE SYSTEM MOVES OVER THIS AREA. AND LAPSE RATES WILL BECOME A LITTLE STEEPER OVER THIS AREA AS 500MB TEMPS COOL TO AROUND -18C TO -20C...WITH 925MB TEMPS RANGING FROM 12C TO 14C OVER THIS AREA. AGAIN...WITH THIS ROUND OF SEVERE WEATHER...THE MAIN CONCERN WILL BE HAIL. THIS THREAT WILL BEGIN TO DIE DOWN DURING THE EARLY AFTERNOON HOURS...ENDING BETWEEN 20Z-22Z. SHOWERS WILL LINGER OVER THE NORTHEASTERN PORTION OF THE CWFA THROUGH THE EVENING HOURS BEFORE CLEARING OUT BY AROUND MIDNIGHT TONIGHT. ONCE THIS MOVES THROUGH...THE BIG STORY WILL BE COLD TEMPERATURES MOVING INTO THE REGION. HIGH TEMPERATURES EARLY THIS AFTERNOON WILL BE REACHING THE LOWER TO MIDDLE 70S ACROSS THE SOUTHEASTERN PORTION OF THE CWFA...MIDDLE TO UPPER 60S ALONG THE NATCHEZ TRACE...AND COOLER IN THE UPPER 50S IN THE DELTA REGION. MUCH COOLER TEMPERATURES WILL MOVE INTO THE AREA BEHIND THIS FRONT WITH LOWER TO MIDDLE 30S FOR LOW TEMPERATURES TONIGHT AND HIGHS ON WEDNESDAY ONLY REACHING THE LOWER 40S WITH A FEW MIDDLE 40S SNEAKING IN OVER THE SOUTH. /14/ .LONG TERM...QUIET EXTENDED PORTION OF THE FCST WHICH WILL MAINLY BE JUST A TEMP FORECAST. A RATHER COLD AIRMASS WILL CONTINUE TO PUSH INTO THE AREA WED NIGHT THROUGH THU NIGHT WITH TEMPS BEGINNING TO MODERATE THIS WEEKEND. WED NIGHT THROUGH FRI MORNING...HIGH PRESSURE WILL CONTINUE TO MOVE SOUTH THROUGH THE PLAINS WITH CAA CONTINUING THROUGH THE NIGHT WED AND INTO THU NIGHT. WITH TEMPERATURES STRUGGLING TO WARM MUCH WED THERE SHOULD BE NO PROBLEM SEEING LOWS THU MORNING IN THE 20S TO NEAR 30 EVEN WITH A GOOD BIT OF CLOUD COVER EXPECTED. THERE IS AN OUTSIDE CHANCE OF SEEING A FEW FLURRIES ACROSS THE NRN 3RD OF THE CWA WED NIGHT AND THU MORNING. THE SNDG WILL BE BELOW FREEZING BUT THERE IS JUST NOT A LOT OF MOISTURE TO WORK WITH SO I WILL KEEP THE FCST DRY RIGHT NOW. THU WILL BE ANOTHER COLD DAY. H925 TEMPS WILL ONLY BE IN THE -6 TO -4 RANGE. EVEN WITH CLOUDS STARTING TO THIN OUT DURING THE DAY THESE LL TEMPS WILL MAKE IT HARD FOR MANY LOCATIONS ALONG AND NORTH OF I 20 TO EVEN APPROACH 40 DEGREES. I LIKE THE PREVIOUS FCST FOR HIGHS WHICH IS A FEW DEGREES COOLER THAN THE NEW MEX SO I WILL STICK CLOSER TO THAT THAN THE GUI. NOW WITH SKIES STARTING TO CLEAR OUT LATE IN THE DAY THU AND HIGHS ONLY IN THE UPPER 30S TO LOWER 40S THE STAGE WILL BE SET FOR A COLD NIGHT...AS A MATTER OF FACT THIS LOOKS TO BE THE COLDEST NIGHT THIS YEAR AND COLDEST SINCE THAT COLD SNAP WE HAD IN EARLY DEC WHERE SOME PLACES GOT INTO THE MID TEENS. THERE IS AN OUTSIDE CHANCE OF SEEING A FEW RECORDS FRI MORNING BUT WE WILL HAVE TO COOL TO OUR POTENTIAL. THE BEST CHANCE TO SEE RECORDS LOOK TO BE GWO AND TVR WHERE THE RECORD LOWS ARE 17 AND 21 RESPECTIVELY. THE RECORD LOW AT JAN IS 18 SO WE WILL BE CLOSE BUT THAT MAY BE JUST OUT OF OUR REACH. LL TEMPS WILL START TO WARM UP FRI AND INTO SAT BEFORE THE NEXT FRONT COMES THROUGH SAT AFTN. THIS WILL ALLOW HIGHS TO BE WARMER BOTH FRI AND SAT BUT WE SHOULD STILL BE WELL BELOW NORMAL. HIGHS ON SAT MAY ACTUALLY OCCUR AROUND MIDDAY OVER MANY AREAS AS THE COLD FRONT MOVES THROUGH. NOT EXPECTING ANY RAIN WITH THIS FRONT AS WE WILL REMAIN QUITE DRY. THE NEXT CHANCE FOR RAIN LOOKS TO BE SOME TIME EARLY TO MID NEXT WEEK. /CAB/ && .AVIATION...MAINLY MVFR CONDITIONS WITH PERIODS OF IFR WILL CONTINUE THROUGH MUCH OF THE DAY. SHOWERS AND THUNDERSTORMS OVER EASTERN PORTIONS OF THE AREA WILL MOVE OUT BY AROUND 11-14Z. ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS WILL BEGIN TO MOVE INTO WESTERN PORTIONS OF THE AREA BETWEEN 15-17Z AS THE COLD FRONT MOVES INTO THE REGION FROM THE WEST. WITH THIS SECOND ROUND OF SHOWERS AND THUNDERSTORMS...THE BULK OF THE ACTIVITY WILL OCCUR OVER EASTERN PORTIONS OF THE AREA (MAINLY AFFECTING GTR AND MEI...AND POSSIBLY HBG). THIS REGION IS WHERE THE BEST INSTABILITY AND MOISTURE WILL BE LOCATED. ACTIVITY WILL BEGIN TO CALM DOWN OVER THIS AREA BETWEEN 20-22Z...LEAVING SHOWERS OVER THIS REGION THROUGH THE EVENING HOURS. CONDITIONS WILL BEGIN TO IMPROVE AS WE MOVE INTO THE EVENING AND OVERNIGHT HOURS. /14/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 68 32 43 26 / 50 12 0 11 MERIDIAN 71 34 44 26 / 89 19 0 6 VICKSBURG 62 33 42 28 / 38 10 0 13 HATTIESBURG 75 37 45 31 / 54 9 0 10 NATCHEZ 65 33 43 27 / 22 9 0 13 GREENVILLE 59 31 40 24 / 50 12 0 13 GREENWOOD 60 30 41 24 / 69 14 0 11 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 99/99
Hazardous weather outlook, Feb 12, 2:48 PM CST, 13 hours 18 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 132048- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 248 PM CST MON FEB 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND TUESDAY... ...THUNDERSTORMS... SEVERE WEATHER WILL BE POSSIBLE FOR TONIGHT INTO TUESDAY. OVER THE REGION WE ARE EXPECTING TWO ROUNDS OF SEVERE WEATHER. THE FIRST ONE WILL OCCUR FOR TONIGHT. THE SECOND ROUND WILL OCCUR DURING LATE TUESDAY MORNING INTO TUESDAY AFTERNOON ACROSS THE NORTH AND EASTERN PORTIONS OF THE FORECAST AREA. FOR THE FIRST ROUND A STRONG LOW PRESSURE SYSTEM WILL TRACK NORTHEAST...JUST NORTH OF THE REGION TONIGHT INTO THE PREDAWN HOURS TUESDAY. THIS WILL HELP TO DRAW NORTHWARD WARM AND MOIST AIR. THIS WILL COMBINE WITH VERY COLD TEMPERATURES ALOFT PROVIDING STEEP LAPSE RATES AND SUFFICIENT INSTABILITY FOR SEVERE THUNDERSTORMS. A STRONG UPPER DISTURBANCE WILL ACCOMPANY THE LOW PRESSURE SYSTEM AND PRODUCE THE TRIGGER TO GENERATE THESE STORMS. AT THIS TIME THE PRIMARY RISK OF SEVERE WEATHER LOOKS TO BE HAIL...SOME AS LARGE AS QUARTER TO GOLF BALL SIZE. HOWEVER ISOLATED TORNADOES IN THE SOUTHWEST DURING THE NIGHT AND DAMAGING WINDS ELSEWHERE IS NOT OUT OF THE QUESTION. AS FAR AS TIMING IS CONCERNED...10 PM TO 3 AM IN THE DELTA REGION...2 AM TO 5 AM IN THE NATCHEZ TRACE/INTERSTATE 55 CORRIDOR THEN 5 TO 8 AM IN THE EAST. OVERALL...THE BEST CHANCE OF SEVERE WEATHER WILL BE ALONG AND WEST OF INTERSTATE 55 WITH AND ENHANCED AREA ACROSS THE PARISHES OF LOUISIANA SOUTH OF INTERSTATE 20. THE SECOND ROUND OF SEVERE STORMS WILL BE POSSIBLE FROM 10 AM TO 4 PM TUESDAY AS COLDER TEMPERATURES ALOFT MOVE OVERHEAD AND THE ACTUAL COLD FRONT CLASHES WITH 70 DEGREE AIR TEMPERATURES. ONLY A PORTION OF THE FORECAST AREA WILL BE UNDER THE RISK WITH THE SECOND ROUND OF SEVERE STORMS. AREAS ACROSS THE SOUTH WILL SEE A LOW LEVEL CAP DEVELOP AND POSITIONED UNDERNEATH A STRONG JET STREAM. AT THIS TIME AREAS NORTH AND EAST OF A GREENVILLE TO JACKSON TO LAUREL LINE WILL BE UNDER THE PRIMARY RISK OF SEVERE WEATHER. A MORE ENHANCED RISK WILL EXIST FOR AREAS EAST OF A EUPORA TO FOREST LINE. THIS ENHANCED AREA WILL BE UNDER THE GREATEST INSTABILITY AND IN A LOCATION WHERE STORMS WILL HAVE TIME TO MATURE. MOST OF THE SEVERE WEATHER WILL BE IN THE FORM OF QUARTER TO GOLFBALL SIZE HAIL. A SMALLER RISK WILL EXIST IN THE FORM OF DAMAGING WINDS AND POSSIBLY EVEN A TORNADO IF THE LOW LEVEL SHEAR CAN BECOME STRONGER. EVERYONE IS URGED TO STAY ABREAST TO THE LATEST OUTLOOKS AND STATEMENTS CONCERNING THE HAZARDOUS WEATHER EVENT. .DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED TONIGHT AND TUESDAY. OTHERWISE ACTIVATION IS NOT ANTICIPATED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Feb 13, 3:21 AM CST, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
321 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 AM TSTM WND DMG 2 N WESSON 31.73N 90.40W
02/13/2007 COPIAH MS LAW ENFORCEMENT
TREES DOWN REPORTED BY LINCOLN COUNTY S.O.
&&
BURSELocal storm report, Feb 13, 3:28 AM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
328 AM CST TUE FEB 13 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM HAIL 5 W BROOKHAVEN 31.58N 90.53W
02/13/2007 E0.25 INCH LINCOLN MS LAW ENFORCEMENT
SEVERAL REPORTS OF PEA SIZE HAIL REPORTED BY LINCOLN S.O.
&&
BURSEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 2:16 AM CST | Severe Thunderstorm Warning | JAN | Franklin | 29 min |
| Feb 13, 2:37 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Lincoln | 38 min |
| Feb 13, 3:00 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 45 min |
| Feb 13, 3:33 AM CST | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 42 min |
| Feb 13, 3:39 AM CST | Severe Thunderstorm Warning | JAN | Scott, Smith | 36 min |
| Feb 13, 3:48 AM CST | Tornado Warning | JAN | Scott, Smith | 27 min |
| Feb 13, 4:07 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis, Marion | 38 min |
| Feb 13, 4:15 AM CST | Tornado Warning | JAN | Jefferson Davis | 27 min |
| Feb 13, 4:35 AM CST | Tornado Warning | JAN | Forrest | 55 min |
| Feb 13, 4:40 AM CST | Tornado Warning | JAN | Lauderdale | 50 min |
| Feb 13, 4:58 AM CST | Severe Thunderstorm Warning | JAN | Marion | 37 min |
| Feb 13, 5:05 AM CST | Tornado Warning | JAN | Kemper | 28 min |
| Feb 13, 5:20 AM CST | Severe Thunderstorm Warning | JAN | Clarke | 40 min |
| Feb 13, 5:27 AM CST | Severe Thunderstorm Warning | JAN | Lamar | 33 min |
| Feb 13, 5:46 AM CST | Severe Thunderstorm Warning | JAN | Forrest | 29 min |
| Feb 13, 3:09 PM CST | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| Feb 13, 3:19 PM CST | Severe Thunderstorm Warning | JAN | Lowndes | 41 min |
Nearby
Tornado Warnings in Mississippi, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.